# SDR DALA2025030401704

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N542DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11510
- Aircraft time: 6,833 hours, 1,670 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 5042 PLASTIC BURNING SMELL ON DESENT PASSING THROUGH 10,000. STRONG SMELL LASTED ABOUT 30 SECONDS. FA'S DIDN'T NOTE SINGULAR SMELL IN CABIN. CORRECTIVE ACTION: T/S PER FMDS W/C 0550-2002. DISCOVERED OIL EVIDENCE ON SPINNER OF #1 ENGINE. R/R #1 ENGINE FAN SHAFT COVER SEAL PER A321 AMM 72 -15. PERFORMED LEVEL B DECONTAMINATION PER A321 AMM 21-00. AFTER ENGINE RUN FOUND #1 ENGINE OVER SERVICED, CORRECTED OIL LEVEL PER A321 AMM 79-00. RAN ENGINES NO SMELL NOTED. R/R RECIPE FILTERS PER A321 AMM 21-21. C/W NO GO ODI STEPS. A/C OK FOR SVC. (6364536)
